Anonymous
Anonymous asked in HealthMental Health · 1 decade ago

Paxil and Lamictal side effects?

I have been taking Paxil for 6 years now and that is exactly how long I have been experiencing hyperhydrosis.. constant sweating (on my upper lip and eye brows). Its embarressing and annoying! I just read that three medications cause this and one of them being Paxil. Anyone else heard of this??

And Lamictal.. it seems to be causing me cold sweats. I loose sleep because of it and I hate showering twice a day because I took a nap!! Anyone heard of that??

I am in the middle of a big medication switch and have to change doctors for insurance reasons. I have to limit the number of visits until I switch. I want an idea of what I wnat to do when I see her. I want to get off Paxil and being wrongly diagnosed for 6 years as having Anxiety onsetting depression, we discovered that I am bi polar type 2 so she doenst feel Paxil is best for me. We actually discovered this when I took Wellbutrin, it increased my cycling to almost daily.

Any advice on either medication?

3 Answers

Relevance
  • 1 decade ago
    Favorite Answer

    Hello dear and Happy New Year! Well I took paxil and I was in my 30's but I didnt stay on it long to figure out all the symtoms they switched me because I couldnt afford it. But it seems like you or takeing to much medicine and it's really hurting you more than it's helping. I also have 2 girls that or bipolar as well and they had to completely switch all of there medicine's now they arent takeing them at the moment due to finacial problems but they seem to do well with out them. I talk to them most of the time to keep them calm and sometimes that's all we need is someone to relate and to liesten to our situations with out all this medication pointing us in the wrong direction. I suggest that you ask your doctor if he or she can give you smaller doses until they switch you or if they can take you off of it for a while to see which one is causing you the problem they are going to have to deal with it sooner or later. I am also sending you some links I looked up for you on those medicine you mention be sure to check them out ok. they could be of help. And also get some more oppinions from other doctors they could be over medicateing you they did my daughter like that and she was really screwed up. Ok. My girls have the 2 and 3 bipolar symtems. keep in touch I hope this helps dear.

    Source(s): this one has informaiton on Safety tips http://www.paxil.com/ this one is about Bipolar 1 Disorder http://www.lamictal.com/ Now there is some important informaiton I really think you should read in this one like it's saying that you should make sure your doctor is giving you the right medicine of the wellburtrin. http://www.wellbutrin-xl.com/
  • fegley
    Lv 4
    3 years ago

    you ought to be sure if there is besides he can change to Zoloft. that's what I did. All I had to do became take like 1 / 4 of zoloft and 3 quarters paxil for the 1st week or so then I went to 0.5 and nil.5. I couldnt even tell I had switched. yet he shouldnt merely quit taking it because of the fact my brother did and went with the aid of extremely some what you stated for like 2 years. he nevertheless isn't the comparable as he became yet he's extra helpful. good success!! He ought to confer along with his surgeon or whoever prescribed the meds approximately this subject!!

  • 1 decade ago

    Have you tried Depakote yet? That medications is very commonly used for the treatment of bipolar. It doesn't list hyperhydrosis as a side-effect.

Still have questions? Get your answers by asking now.